Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Stable algorithm for the computation of the electromagnetic field distribution of eigenmodes of periodic diffraction structures

Not Accessible

Your library or personal account may give you access

Abstract

In the present work, a stable algorithm for the calculation of the electromagnetic field distributions of the eigenmodes of one-dimensional diffraction gratings is presented. The proposed approach is based on the method for the computation of the propagation constants of Bloch waves of such structures previously presented by Cao et al. [J. Opt. Soc. Am. A 19, 335 (2002)] and uses a modified S-matrix algorithm to ensure numerical stability.

© 2012 Optical Society of America

Full Article  |  PDF Article
More Like This
Stable and efficient Bloch-mode computational method for one-dimensional grating waveguides

Qing Cao, Philippe Lalanne, and Jean-Paul Hugonin
J. Opt. Soc. Am. A 19(2) 335-338 (2002)

Stable implementation of the rigorous coupled-wave analysis for surface-relief gratings: enhanced transmittance matrix approach

M. G. Moharam, Drew A. Pommet, Eric B. Grann, and T. K. Gaylord
J. Opt. Soc. Am. A 12(5) 1077-1086 (1995)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (5)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (31)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved